RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 6, Pages 1234–1236 (Mi dan36361)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Convergence and divergence of Fourier series

L. V. Zhizhiashvili

Tbilisi State University

Full text: PDF file (361 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.522.3+517.512.5
Presented: I. N. Vekua
Received: 13.01.1971

Citation: L. V. Zhizhiashvili, “Convergence and divergence of Fourier series”, Dokl. Akad. Nauk SSSR, 199:6 (1971), 1234–1236

Citation in format AMSBIB
\Bibitem{Zhi71}
\by L.~V.~Zhizhiashvili
\paper Convergence and divergence of Fourier series
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 6
\pages 1234--1236
\mathnet{http://mi.mathnet.ru/dan36361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0288497}
\zmath{https://zbmath.org/?q=an:0259.42033}


Linking options:
  • http://mi.mathnet.ru/eng/dan36361
  • http://mi.mathnet.ru/eng/dan/v199/i6/p1234

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Zhizhiashvili, “Some problems in the theory of simple and multiple trigonometric and orthogonal series”, Russian Math. Surveys, 28:2 (1973), 65–127  mathnet  crossref  mathscinet  zmath
    2. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Convergence problems of multiple trigonometric series and spectral decompositions. I”, Russian Math. Surveys, 31:6 (1976), 29–86  mathnet  crossref  mathscinet  zmath
    3. M. I. Dyachenko, “Almost everywhere convergence of multiple Fourier series of monotonic functions”, Math. USSR-Sb., 73:1 (1992), 11–25  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. M. I. Dyachenko, “Some problems in the theory of multiple trigonometric series”, Russian Math. Surveys, 47:5 (1992), 103–171  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:21
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019